# SDR SWAA2022021459372

- Difficulty date: January 7, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 6 PLATE ON AUXILIARY TRACK POSITION LOWER AT RT WING (1 EA) ; 2022-11246 / [01] REMOVED AND REPLACED SLAT 6 PLATE ON AUXILIARY TRACK POSITION LOWER AT RT WING (1 EA) IAW B737-700 SRM 51-10-02 AND B737-700 SRM 51-40-02; [02] REMOVED AND REPLACED SLAT 6 PLATE ON AUXILIARY TRACK POSITION LOWER AT RT WING (1 EA) IAW B737-700 SRM 51-10-02 AND B737-700 SRM 51-40-02
